# SDR AUS20020999

- Difficulty date: August 3, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bellcrank
- Part number: FGFB29900141OA2
- Condition: Failed
- Location: Cargo Door
- Part time: 9,098 cycles
- Component: Cargo/Baggage D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BAGGAGE COMPARTMENT DOOR BELLCRANK BROKEN. LOWER FUSELAGE PANEL TORN BY BROKEN BELLCRANK.
